# SDR 04FDEA01403

- Difficulty date: May 22, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug DC-10-10F
- Aircraft serial: 47808
- Aircraft time: 53,225 hours, 23,915 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Port
- Condition: Out Of Adjust
- Location: Pitot/Static Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND ALTERNATE STATIC PORT FAILS HIGH/LOW MISMATCH CHECK AT AFT SIDE OF PORT.  SKIN HAS .005 INCH  DIFFERENCE IN HEIGHT (.002 INCH MAX ALLOWED).  ADJUSTED RIGHT HAND STATIC PORT IAW DC10 MM 34-11-01-2, PARAGRAPH B (4).  ALL TOLERANCES ARE WITHIN SPECIFIED LIMITS WITH TOP .001, BOTTON .003, FORE .001 AND AFT AT .001 IAW DC10 MM 34-11-01-2.
